# SDR 95ZZZM184

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Failed
- Location: Eng
- Part time: 67,386 hours
- Stage of operation: CR
- Nature of condition: E, Y, J
- Precautionary procedure: E

## Discrepancy

THREE HOURS INTO FLIGHT CLIMBING FROM FL 330 TO FL 370, EXPERIENCED SHUDDER, MUFFLED BOOM, EGT RISE TO 920 DEGREES, EGT WARNING  LIGHT, ERP AND N1 LOSS FOLLOWED BY EGT DROP AND ENGINE FAILURE.  SHUT DOWN ENGINE, VISUAL INSPECTION NO APPARENT PHYSICAL DAMAGE.  FLIGHT CONDITIONS, SMOOTH, VMC.  PERFORMED INSPECTION OF ENGINE PER MM 71-00-2 AND 71-00-46.  WHICH REVEALED DAMAGE TO 8TH STAGE.  ENGINE TO BE REPLACED.
